# SDR 95ZZZM350

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A .052 IN DEPTH DENT WAS FOUND IN THE FUSELAGE (PRESSURIZED) SKIN FS 275.  REMOVED DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 53-04 FIG 38.  N/R NR 027N1/0281.
